# SDR AALA202006199019

- Difficulty date: June 15, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 51,884 hours, 32,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: R5342079920001
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED AFT LEFT PASSENGER / CREW DOOR CUT OUT FRAME AT THE #1 DOOR STOP FITTING LOWER INBOARD HOLE AT FR 68 AND S22L. REPAIRED FRAME PER SRM 53-41-12-300-011 AND EA 305965. (SEE ALSO AALA202006169006).
